Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of excessive use of lactocalamine

Premium Questions

doctor1 MD

hey hi, \My wife aged about 27 now, we just married since three months. now i got to know that she had intercourse with his ex lover and taken around 15t0 unwanted 72 pills in 3years, also she had once abortion and after that she had never taken...

doctor1 MD

Hiiiiiiiii I am 29 years old. I got married a year back. I used to masturbate a lot before marriage. My penis is not as strong as it was before. I am worried if masturbating a lot created some problem ...

doctor1 MD

sexism...? 4.Is using kind of pills is good for last longer sex.? If its good good kindly suggest me ...

doctor1 MD

Please see new question at 10.55 a.m. EST time today regarding if I can use Immodium. Thank you I paid $15.00 already yesterday that was supposed to give me unlimited questions until January 19 2014 ...

doctor1 MD

Dr. XXXXXXX Thank you very much. The suggestion given by you was very useful.Of course I am alright now. But sir,I asked if there is any harm/side effects in excess using of pain killers. ...

Public Forum Discussions

doctor1 MD

My son is 16 years old. He started gyming last year, as he was also playing Rugby. He stoped playing rugby now, and are more interested in body building. He is on a high proteien dieet; uses UNS ...

doctor1 MD

My age is now 28 and I have started masterburating from the age of 7/8. My friends taught me and I did not know anything about it dat time. i use to do it regularly from that time...got my period when ...

doctor1 MD

Hii..sir i am a student of 24. I used to masturbate since 16.Now 3 months before i quit that.But in a interval of 3days or 4 days sperms come out.Is it a disease?Is there any effect on sex life in future ...

doctor1 MD

or fruits should i used frequently. ...

doctor1 MD

Sir,i used to masterbate since i was 12(now m 17),i have grown thick hairs all over my body also hav many pimples on face.After knowing the consequences of EVIL masterbation i halted it..but now m ...

doctor1 MD

in the elements for an extended period of time in the winter. I have to use a vacuum pump to restore the blood into my penis but obviously, this is not something easy to carry around. I ll use hand warmers inside my ...

doctor1 MD

sir, am 23 year boy,healthy.70kgs,i used to watch porn twice or thrice a week and manturbate 3 to 4 times a week.every time i mansturbate there was no problm till nw.but last time wen i ws mansturbating i ...

doctor1 MD

hi doctor , i am 24 years old now and i use do hand practise since last 8 years , it started .... will it effect anything for my health.. once i do that i will get some good sleep night other wise, i feel ...

doctor1 MD

is there a problem. And last thing usually use my ryt hand so may be I should other as well. Plz tell me . ...

doctor1 MD

Hi Sir, I m 20 year old i have recently seen my panis is curved to left side and i didn t feel pain ... had wet dreams i used to masturbate 3 or 4 times in a week hope you understand my english is not good ...

Mobile Questions and Answers

doctor1 MD

There is no side effects but anything over use may pain you at your private portion which is over use. Hit thanks and take care.

doctor1 MD

The principal side effects are psychological.

doctor1 MD

Hello..Yes..Though its a normal behavior,excessive practice may cause sexual dysfunction like premature ejaculation etc and other nonspecific issues like tiredness etc especially with unhealthy diet..Take care.